Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 155, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Aug 17, 2017, 7:53 PM EDT for Wilkes County, North Carolina. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 17, 2017, 7:53 PM EDT (23:53 UTC)
- Expired
- Aug 17, 2017, 8:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Wilkes County, NC
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 17, 7:54 PM EDT | TSTM WND DMG | 1 Sw North Wilkesboro, NC | TREE DOWN ON BOONE TRAIL ROAD NEAR 421 |
| Aug 17, 7:54 PM EDT | TSTM WND DMG | 3 Ssw North Wilkesboro, NC | TREE LIMB BROUGHT DOWN POWER LINE ON GILREATH STREET. TIME RADAR ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.9 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 838 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
876
WUUS51 KRNK 172353
SVRRNK
NCC193-180030-
/O.NEW.KRNK.SV.W.0155.170817T2353Z-170818T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
753 PM EDT THU AUG 17 2017
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Southeastern Wilkes County in northwestern North Carolina...
* Until 830 PM EDT
* At 752 PM EDT, a severe thunderstorm was located over Wilkesboro,
moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
North Wilkesboro...
Wilkesboro...
Ronda...
Windy Gap...
and Buck.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3604 8119 3603 8122 3620 8124 3628 8087
3606 8088 3606 8098 3604 8105 3603 8106
3603 8110 3604 8111 3604 8114 3603 8116
TIME...MOT...LOC 2352Z 265DEG 19KT 3613 8114
HAIL...1.00IN
WIND...60MPH
$$
MBS1 follow-up statement
029
WWUS51 KRNK 180024
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
824 PM EDT THU AUG 17 2017
NCC193-180033-
/O.EXP.KRNK.SV.W.0155.000000T0000Z-170818T0030Z/
Wilkes NC-
824 PM EDT THU AUG 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILKES COUNTY
WILL EXPIRE AT 830 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. Very heavy
rainfall and occasional cloud-to-ground lightning can still be
expected with this thunderstorm.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3604 8119 3603 8122 3620 8124 3628 8087
3606 8088 3606 8098 3604 8105 3603 8106
3603 8110 3604 8111 3604 8114 3603 8116
TIME...MOT...LOC 0023Z 265DEG 19KT 3614 8095
$$
RABWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 3:31 PM EDT, 4 hours 22 minutes earlier.
Area forecast discussion, Aug 17, 3:31 PM EDT, 4 hours 22 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 331 PM EDT Thu Aug 17 2017 .SYNOPSIS... Warm, muggy conditions to continue tonight and into part of Friday ahead of a cold front. Scattered to numerous showers with scattered thunderstorms continue late this afternoon into early this evening. A few storms may produce localized downpours along with gusty winds. Another opportunity for scattered showers and thunderstorms, a couple of which may be strong east of the Blue Ridge. Still rather warm into the weekend, but with slightly less humidity. && .NEAR TERM /THROUGH FRIDAY/... As of 331 PM EDT Thursday... Very warm and humid out there this afternoon with feed of dewpoints in the upper 60s to mid 70s in place across the Appalachians and VA/NC Piedmont. With mostly sunny skies, atmosphere has destabilized with surface-based CAPEs anywhere from 2000 - 3000 J/kg. Regional radar shows widely scattered showers and thunderstorms from the Blue Ridge foothills to the Mtn Empire into southeast WV. Storms become more numerous in association with leading edge of 500 mb height falls and focused by a pre-frontal trough which extends from southeast OH through central WV to just northwest of Knoxville. Rest of this aftn/tonight: Shower and thunderstorm coverage should be primarily focused from Wilkesboro to Rocky Mount to Lynchburg westward, due to southeasterly orographic lift along the Blue Ridge and the pre-frontal trough. Isolated thunderstorms can't be ruled out in the Southside and the upper NC Piedmont, where air mass is more unstable, mainly from activity drifting off the southern Blue Ridge. With precipitable water values from near 2" to 2.3", primary concern is for localized heavy downpours and potential short-fused hydro concerns in slow-moving cells. Dual-pol radar rainfall mosaic estimates small footprints of near 2" rainfall (1-1.5" hourly rate) from slow convection over eastern Watauga County. Not everywhere will see rates this high but the potential is there. Severe threat is minimal given poor vertical wind profile/shear and think mainly sub-severe/SPSable cells with gusty downdrafts should predominate. Given pool of better instability (MUCAPEs as much as 3200 J/kg) from Patrick-Pittsylvania counties southward to the NC Triad, that could be one area to watch for possible marginal severe. By 7-9 pm, guidance shows a general west-east decrease in shower coverage with waning instability and passage of pre-frontal trough. Leftover showers and storms could linger a couple hours after that point into the NC Piedmont/Southside VA. Should see brief clearing from the Blue Ridge west, and given background humid air mass that could lead to a good coverage of patchy fog. Eastern and southern counties may struggle to fully shake free of clouds overnight with patchy fog mainly in cloud breaks here, while enough southwest wind flow across the Mtn Empire and southeast WV to limit fog coverage. Warm, muggy lows from the upper 60s to mid 70s. Friday: Should have a good amount of early-day cloud cover in place east of the Blue Ridge, ahead of the primary cold front which 12z NAM/GFS progs to be near our western doorstep by sunrise. This is maybe a little sooner than recent guidance had indicated. Question for Friday is on convective coverage and strength given the earlier frontal timing and potential for morning cloudiness to slow destabilization in the east. Should have more limited chances for thunderstorms west of I-81 perhaps as soon as mid to late morning, but with an increasing trend as the front makes its eastward advance. The better chance for strong to localized severe storms is to the northeast in northern VA where deeper shear and strongest lift is located, but a corridor of stronger storms could exist from Amherst County to Surry County eastward. Heavy downpours certainly possible along with localized gusty winds in strongest cells. Front should be clearing the forecast area by mid to late afternoon, with notably drier air filtering in on northwest flow. Until then, expect another warm and muggy day in the Piedmont (heat index values 95- 98). Earlier timing of frontal passage leads to lower highs in the upper 70s/lower 80s from I-81 westward, with highs mid/upper 80s east, though a few potential low 90s in the central VA/upper NC Piedmont. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... As of 331 PM EDT Thursday... Cold front will cross east of the area Friday night taking most showers out of the region by late evening if not sooner as evidenced by progged lowering 850 mb moisture/theta-e early on. Thus only leaving in some low chance pops east of the Blue Ridge during the evening before clearing overnight. Also may see a few upslope induced showers far west behind the front but should be quite isolated with only a brief mention needed. Lows mostly 60s except lingering muggy low 70s southeast. Boundary will briefly stall just to the southeast Saturday ahead of a rather strong trailing upstream shortwave trough that will pivot across Saturday afternoon. This may cause some backing of the flow including a bit of a northward jog in moisture before better subsidence arrives behind this passing wave Saturday night. Given rather dry forecast soundings and weak northwest flow, appears can leave out pop mention for now, with mainly just scattered cumulus around. Upper flow will then flatten under slowly building heights on Sunday with surface high pressure building in from the northwest. Forecast profiles again indicate quite a bit of dry air aloft that should again limit shower chances. However with moisture nearby to the south and the low level flow turning more southeast in the afternoon, cant totally rule out isolated convection across the far south or southwest where guidance shows some return instability into Sunday evening. Otherwise partly to mostly sunny at this point. Will remain quite warm/hot through the weekend given little change in temps aloft behind the front and weak downslope flow until late Sunday. Should be a little less humid Saturday before becoming muggy again later Sunday with highs both days in the 80s mountains to lower 90s piedmont. && .LONG TERM /MONDAY THROUGH THURSDAY/... As of 331 PM EDT Thursday... Flat upper ridging will remain in place to start next week as surface high pressure shifts from the Mid Atlantic on Monday to off the southeast coast by midweek. This along with warming aloft within a west to southwest trajectory should keep things quite warm and increasingly humid from later Monday into Wednesday. Convective chances early on appear iffy with only faint forcing later Monday when higher PWATS begin to advect back north, followed by gradual height falls on Tuesday when deeper moisture will be somewhat back in place. Most guidance showing only isolated showers/storms mainly south/east late Monday with perhaps a scattering of storms Tuesday espcly where aided by orographics. Highs likely around 90 east Monday/Tuesday and 80s elsewhere except possibly a little lower Tuesday far west pending clouds/showers. 500 mb pattern will once again become more amplified as another upper low crossing north of the Great Lakes helps dig out an even deeper eastern trough by the end of the period. This feature will also propel a strong cold front toward the area Wednesday with the boundary likely just south of the region during Thursday. Lead pre-frontal trough axis likely to spark better coverage of showers/storms Wednesday afternoon/evening, followed by cooler/drier air during Thursday. Therefore will include higher chance to low likely pops Wednesday and then mostly residual showers southern sections Thursday pending timing of the frontal exodus by then. Should see some cooling due to clouds including more showers Wednesday, then cool advection behind the front resulting in highs only 70s mountains to mid 80s east Thursday. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... As of 158 PM EDT Thursday... Generally VFR conditions, though noting increase in shower and thunderstorm coverage along the southern Blue Ridge northward to just east of Bluefield. This is in association with a pre- frontal through. Given humid airmass, brief and localized IFR to LIFR visibility in heavy downpours can be expected, along with localized gusty winds and lightning in thunderstorms. Indicated VCTS for now and will be amending TAFs with TEMPOs as no threat presently imminent. Best chance from Blacksburg, Lewisburg, Roanoke through late aftn and perhaps Lynchburg into early evening. Outside of storms, winds should be southwest to west- southwest 3-7 kts. For tonight, lingering showers or storms in the central Piedmont should dissipate. May be a brief period of clearing between, and with weakening wind field, could see a large coverage of patchy fog. Indicated IFR vis patchy fog at Blacksburg and Roanoke where cloud clearing could be greatest, with MVFR vis patchy fog at Danville and Lynchburg where there could be a greater coverage of clouds. It's less certain on fog coverage in the WV TAFs, where southwesterly winds may remain up enough ahead of cold front to mitigate development. Into Friday, should have mix of flight categories from VFR to potentially leftover IFR cigs/vis. Best chance MVFR/IFR cigs in the eastern Piedmont/Danville. These should gradually erode ahead of a cold front. Renewed thunderstorm activity ahead of the beginning as early as late morning/early afternoon, though better shot exists after 18z Friday. Indicated VCTS to indicate potential storms around, though VCSH indicated at Lewisburg and Bluefield given earlier frontal timing and less opportunity for destabilization. Extended Aviation Discussion... Another round of scattered afternoon showers and thunderstorms Friday associated with the primary cold front, though VFR prevails outside of showers or storms. Dry advection and light to moderate west to northwest winds behind the front Friday night could keep overnight fog coverage limited, but a potential sub-VFR ceiling is possible at Lewisburg and Bluefield. Mainly VFR conditions for the weekend under weak high pressure. && .EQUIPMENT... As of 755 PM EDT Saturday Aug 12th... KFCX doppler radar will continue to be down for the rest of the month due to a failing bull gear. It will only be operational during this time frame for brief periods if an imminent significant widespread severe weather and/or hydrologic event occurs. Operating the system for any amount of time until the bull gear is replaced risks a catastrophic failure that would further extend system downtime. From the 17th through the 27th the radar will most likely be down completely as the repairs are expected to be made during this period. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...AL NEAR TERM...AL SHORT TERM...JH LONG TERM...JH AVIATION...AL/WP EQUIPMENT...RAB/WERT
Hazardous weather outlook, Aug 17, 3:26 PM EDT, 4 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 326 PM EDT Thu Aug 17 2017 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>044-507-508-181930- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson- Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge- Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell- Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 326 PM EDT Thu Aug 17 2017 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 17, 6:38 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
638 PM EDT THU AUG 17 2017
VAZ024-035-172345-
Amherst-Rockbridge-
638 PM EDT THU AUG 17 2017
...A STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ROCKBRIDGE AND
NORTHERN AMHERST COUNTIES AND THE CITY OF BUENA VISTA...
At 637 PM EDT, strong thunderstorms extended from near Cornwall to
Buena Vista. Movement was northeast at 20 mph.
Winds in excess of 40 mph are possible with these storms...along
with very heavy rainfall and possibly localized flooding.
Locations impacted include...
Buena Vista...
Forks Of Buffalo...
Clifford...
Cornwall...
and Lowesville.
LAT...LON 3792 7919 3789 7915 3786 7915 3781 7917
3781 7914 3778 7911 3778 7908 3777 7907
3772 7907 3770 7903 3770 7899 3768 7898
3765 7899 3768 7946 3796 7927
TIME...MOT...LOC 2237Z 240DEG 16KT 3783 7929 3772 7936
MBSSpecial weather statement, Aug 17, 6:41 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
641 PM EDT THU AUG 17 2017
VAZ014-172345-
Montgomery-
641 PM EDT THU AUG 17 2017
...A STRONG THUNDERSTORM WILL AFFECT MONTGOMERY COUNTY AND THE
NORTHEASTERN CITY OF RADFORD...
At 640 PM EDT, a strong thunderstorm was located over Merrimac,
moving northeast at 15 mph.
Winds in excess of 30 mph are possible with this storm...along with
very heavy rainfall and possibly localized flooding.
Locations impacted include...
Blacksburg...
Christiansburg...
Radford...
Shawsville...
and Prices Fork.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3734 8026 3730 8026 3723 8019 3717 8018
3706 8048 3714 8055 3713 8053 3715 8053
3716 8055 3718 8057 3719 8055 3719 8052
3720 8052 3720 8055 3719 8058 3722 8061
3737 8033
TIME...MOT...LOC 2240Z 240DEG 14KT 3718 8047
MBSSpecial weather statement, Aug 17, 6:42 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
642 PM EDT THU AUG 17 2017
NCZ001-002-018-019-172345-
Ashe-Wilkes-Watauga-Alleghany-
642 PM EDT THU AUG 17 2017
...A STRONG THUNDERSTORM WILL AFFECT
SOUTHWESTERN ALLEGHANY...NORTHWESTERN WILKES...SOUTHEASTERN WATAUGA
AND SOUTHEASTERN ASHE COUNTIES IN NORTHWESTERN NORTH CAROLINA...
At 642 PM EDT, a strong thunderstorm was located over Deep Gap,
moving northeast at 15 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Laurel Springs...
Glendale Springs...
Wilbar...
Deep Gap...
and Mc Grady.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3610 8151 3624 8161 3648 8123 3624 8106
3610 8148
TIME...MOT...LOC 2242Z 239DEG 13KT 3621 8148
MBSSpecial weather statement, Aug 17, 6:44 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
644 PM EDT THU AUG 17 2017
VAZ020-172315-
Bath-
644 PM EDT THU AUG 17 2017
...A STRONG THUNDERSTORM WILL AFFECT
NORTHERN BATH COUNTY...
At 644 PM EDT, a strong thunderstorm was located over Burnsville,
moving northeast at 15 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Burnsville...
Mountain Grove...
and Williamsville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3822 7971 3820 7956 3818 7951 3817 7952
3816 7952 3803 7996 3810 7994 3810 7993
3811 7993 3819 7990 3825 7983 3825 7982
3827 7980
TIME...MOT...LOC 2244Z 239DEG 13KT 3821 7969
MBSSpecial weather statement, Aug 17, 7:02 PM EDT, 51 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 702 PM EDT THU AUG 17 2017 VAZ014-018-022-023-034-180000- Botetourt-Montgomery-Craig-Roanoke-Bedford- 702 PM EDT THU AUG 17 2017 ...STRONG THUNDERSTORMS WILL AFFECT ROANOKE...SOUTHEASTERN CRAIG...SOUTHWESTERN BOTETOURT...WEST CENTRAL BEDFORD AND NORTHEASTERN MONTGOMERY COUNTIES...THE CITY OF SALEM AND THE CITY OF ROANOKE... At 701 PM EDT, strong thunderstorms extended from near Bradshaw to near Roanoke Mountain. Movement was northeast at 15 mph. Winds in excess of 40 mph are possible with these storms. Locations impacted include... Roanoke... Blacksburg... Salem... Vinton... and Troutville. Heavy downpours are also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 3746 8008 3740 7954 3719 7994 3723 8041 TIME...MOT...LOC 2301Z 236DEG 12KT 3727 8025 3724 7996 MBS
Special weather statement, Aug 17, 7:41 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
741 PM EDT THU AUG 17 2017
NCZ019-180030-
Wilkes-
741 PM EDT THU AUG 17 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WILKES COUNTY...
At 740 PM EDT, a strong thunderstorm with heavy rain and frequent
lightning was located over Wilkesboro, moving east at 20 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
North Wilkesboro...
Wilkesboro...
Ronda...
Boomer...
and Windy Gap.
Heavy rainfall may cause localized flooding. Do not drive your
vehicle through flooded roadways.
LAT...LON 3622 8130 3628 8087 3606 8088 3606 8098
3604 8105 3603 8106 3603 8110 3604 8111
3604 8114 3603 8117 3603 8118 3604 8120
3602 8128
TIME...MOT...LOC 2340Z 265DEG 19KT 3614 8119
MBSThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 8:18 PM EDT | Special Weather Statement | RNK | Rockingham | 57 min |
| Aug 17, 3:42 AM EDT | Special Weather Statement | RNK | Rockingham | 33 min |
| Aug 17, 1:28 PM EDT | Special Weather Statement | RNK | Wilkes | 62 min |
| Aug 17, 1:48 PM EDT | Areal Flood Advisory | RNK | Watauga, Wilkes | 6 hr |
| Aug 17, 2:29 PM EDT | Special Weather Statement | RNK | Watauga | 61 min |
| Aug 17, 3:38 PM EDT | Special Weather Statement | RNK | Caldwell | 37 min |
| Aug 17, 3:51 PM EDT | Special Weather Statement | RNK | Yadkin | 54 min |
| Aug 17, 6:30 PM EDT | Flash Flood Warning | RNK | Watauga | 6 hr |
| Aug 17, 6:42 PM EDT | Special Weather Statement | RNK | Wilkes | 63 min |
| Aug 17, 7:41 PM EDT | Special Weather Statement | RNK | Wilkes | 49 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.